# SDR YENA2021111000749

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N2038J
- Make and model: Airbus A321-271N
- Aircraft serial: 9145
- Aircraft time: 5,183 hours, 1,590 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 200301E00000309
- Part serial: 200301E00009281
- Condition: Faulted
- Part time: 5,127 hours, 1,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 358, BUR-JFK(EMERGENCY DECLARED)(AIR TURN BACK TO JFK). F/ CTL SLATS FAULT NOT FIXED BY RECYCLE. LANDED USING QRH ECAM PER SLAT/FLAP FAULT.; REF LP 3165531-2, 3165533-2 FOR R/R OF LH WING SLAT ACTUATOR 6037CM AND R/R RH WING SLAT ACTUATOR 6087CM OPS CHK GOOD.F/CTL SLATS FAULT UPON SELECTING CONFIGURATION 1 RECYCLED ACCORDING TO ECAM, ATTEMPTED SECOND TIME, SAME RESULT FOLLOWED QRH  GUIDANCE. THIRD TIME WORKED NORMALLY. PERFORMED TROUBLESHOOTING PER TSM 27-81-00-810-810-A NO FAULTS OR DEFECTS TO NOTE. ALL OPERATION + INDICATIONS NORMAL. AS PRECAUTIONARY, R+R SFCC # 2 IAW AMM 27-51-34
